W. Chen and W. Zheng, Delay-dependent robust stabilization for uncertain neutral systems with distributed delays, Automatica, vol.43, issue.1, pp.95-104, 2007.

Z. Feng and J. Lam, Integral partitioning approach to robust stabilization for uncertain distributed time-delay systems, International Journal of Robust and Nonlinear Control, vol.22, issue.6, pp.676-689, 2012.

E. Fridman, , 2014.

S. Xu, J. Lam, T. Chen, and Y. Zou, A delay-dependent approach to robust H? filtering for uncertain distributed delay systems, IEEE Transactions on Signal Processing, vol.53, issue.10, pp.3764-3772, 2005.

W. Michiels, C. I. Morarescu, and S. I. Niculescu, Consensus problems with distributed delays, with application to traffic flow models, SIAM Journal on Control and Optimization, vol.48, issue.1, pp.77-101, 2009.
URL : https://hal.archives-ouvertes.fr/hal-02195943

C. Morarescu, S. Niculescu, and K. Gu, Stability crossing curves of shifted gamma-distributed delay systems, SIAM Journal on Applied Dynamical Systems, vol.6, issue.2, pp.475-493, 2007.
URL : https://hal.archives-ouvertes.fr/hal-02271891

G. Wei, G. Feng, and Z. Wang, Robust H? control for discrete-time fuzzy systems with infinite-distributed delays, IEEE Transactions on Fuzzy Systems, vol.17, issue.1, pp.224-232, 2009.

O. Roesch, H. Roth, and S. Niculescu, Remote control of mechatronic systems over communication networks, Proceedings of the IEEE International Conference on Mechatronics & Automation, 2005.
URL : https://hal.archives-ouvertes.fr/hal-02294307

R. Sipahi, F. M. Atay, and S. I. Niculescu, Stability of traffic flow behavior with distributed delays modeling the memory effects of the drivers, SIAM Journal on Applied Mathematics, vol.68, issue.3, pp.738-759, 2007.
URL : https://hal.archives-ouvertes.fr/hal-02271889

O. Solomon and E. Fridman, New stability conditions for systems with distributed delays, Automatica, vol.49, issue.11, pp.3467-3475, 2013.

K. Liu, E. Fridman, K. H. Johansson, and Y. Xia, Generalized Jensen inequalities with application to stability analysis of systems with distributed delays over infinite timehorizons, Automatica, vol.69, pp.222-231, 2016.

K. Gu, V. Kharitonov, and J. Chen, , 2003.

A. Seuret and F. Gouaisbaut, Wirtinger-based integral inequality: application to time-delay systems, Automatica, vol.49, issue.9, pp.2860-2866, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00855159

F. Gouaisbaut, Y. Ariba, and A. Seuret, Bessel inequality for robust stability analysis of time-delay system, Proceedings of the 52nd IEEE Conference on Decision and Control, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00860375

A. Seuret and F. Gouaisbaut, Hierarchy of LMI conditions for the stability analysis of time-delay systems, Systems & Control Letters, vol.81, pp.1-7, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01065142

A. Seuret, F. Gouaisbaut, and Y. Ariba, Complete quadratic Lyapunov functionals for distributed delay systems, Automatica, vol.62, pp.168-176, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01257679

A. Seuret and F. Gouaisbaut, Stability of linear systems with time-varying delays using Bessel-Legendre inequalities, IEEE Transactions on Automatic Control, vol.63, issue.1, pp.225-232, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01537184

W. Gautschi, Orthogonal polynomials, computation and approximation, Oxford Science, 2004.